Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marcin872

I feel dizzy from accutane

well yesterday something wierd happened all of a sudden. Ive been taking accutane for 2 months and then got off it for 6 days because i had to wait for my prescription now 3 days later out of nowhere i felt so dizzy that when i walked i felt like i was going to fall. My head didnt really hurt or my stomach but i was so dizzy. Then out of nowhere i wanted to throw up. So i ended up throwing up and then layed down and took some advil. I was still dizzy and when i moved my head it hurt. It i didnt stop for like the whole night. Then when i woke up the other day i was still dizzy but not as bad as yesterday but it still bothers me and i have a slight headache. Im trying to think is this because of accutane. Or maybe it happened because i got off it for a few days and im getting a headache. Im kind of scared because it says to stop taking accutane immediatly if you expereriece a headache or dizzines but i dont want to stop because im scared that i will be takin off of it. what should i do did anyone ever experience this. Like i said i dont know if it is from accutane but i think it is

Share this post


Link to post
Share on other sites

maybe you have some kind of illness. Maybe ur dehydrated. Maybe you haven't been eating much recently, check all of the posibilities and if u still don't know just go to the docotrs.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×